# SDR SWAA960952

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Channel
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND U-CHANNEL CRACKED AT BULKHEAD PANEL SUPPORT BS 727, RBL 5, WL 160.  REPLACED PER BOEING SRM.
